| Model Number |
ZLB00 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: unknown, information not provided.(b)(4).Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.A search of complaints related this production order was performed, one other complaint was received.However the complaint event could not be confirmed and no product deficiency could be identified.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that tecnis multifocal intraocular lens was explanted from patient¿s left eye because at post op exam patient¿s intraocular lens was displaced.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).